# SDR AALA202106269005

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 26,752 hours, 10,814 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 48,192 hours, 23,812 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Part serial: 575831
- Condition: Stalled
- Location: Nr 1
- Part time: 48,192 hours, 23,812 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED, ON TAKEOFF AT GEAR RETRACTION HEARD  2-3 LOUD BANGS WITH 5 - 70 SEC PAUSE FOLLOWED WITH 2-3 MORE BANGS EGT  MAXED ON ENGINE # 1 COMPRESSOR STALL WITH TOGA POWER. ONCE REDUCED POWER TO IDLE NO FURTHER STALLING. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED ENGINE PER TASK CARD 26L40071001.
